# SDR 97ZZZX3633

- Difficulty date: July 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N354AA
- Make and model: Boeing 767323
- Aircraft serial: 24035
- System (JASC): 2432 · Battery/Charger System
- Part: Battery Charger
- Part number: CHA5035
- Condition: Inoperative
- Location: Battery Compt
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

JFK - FLT 62 - MAIN BATTERY CHARGER STATUS LIGHT IN-FLIGHT.  REPLACED BATTERY AND BATTERY CHARGER PER MM.  UNITS  ALL CHECKS GOOD.  REF:  OPERATOR CONTROL NR AALA971280.
